Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Isogeny restrictions of irreducible admissible representations are finite direct sums of irreducible admissible representations


Author: Allan J. Silberger
Journal: Proc. Amer. Math. Soc. 73 (1979), 263-264
MSC: Primary 22E50
DOI: https://doi.org/10.1090/S0002-9939-1979-0516475-2
MathSciNet review: 516475
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper proves that the isogeny restriction of an irreducible admissible representation of a connected reductive algebraic p-adic group decomposes as a finite direct sum of irreducible admissible representations.


References [Enhancements On Off] (What's this?)

  • [1] Harish-Chandra, Harmonic analysis on reductive 𝑝-adic groups, Lecture Notes in Mathematics, Vol. 162, Springer-Verlag, Berlin-New York, 1970. Notes by G. van Dijk. MR 0414797
  • [2] Allan J. Silberger, Introduction to harmonic analysis on reductive 𝑝-adic groups, Mathematical Notes, vol. 23, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1979. Based on lectures by Harish-Chandra at the Institute for Advanced Study, 1971–1973. MR 544991

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E50

Retrieve articles in all journals with MSC: 22E50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0516475-2
Keywords: Isogeny, admissible representation, reductive group
Article copyright: © Copyright 1979 American Mathematical Society